# SDR UPS02439043

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, M
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, NR 3 ENGINE WHEN ON T/O POWER CHECK 1-57 EPR ENGINE SURGED AND FLAMED OUT.  ENGINE SHUT PROC CARRIED OUT PICK EGT 713 DEGS C FOR 2 SEC ALL OTHER IND WERE NORMAL.  A/C DIVERTED.  REMOVED AND REPLACED NR 1 ENG.  OK FOR SERVICE.
